| Catalog Number |
0064599 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
Fever (1858)
| Date of Event |
11/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method to assess the testing instrument in question on 21nov2018, which showed test well images in question as visually negative.The review of the event log showed no errors during processing.The roi images appeared acceptable and the flatfields were acceptable.An immucor field service engineer (fse) visited the customer site to assess the testing instrument on (b)(6) 2018 and determined that the residual volume was slightly high out of specification with a value of 0.84.The fse adjusted that residual volume to within specification with a value of 0.52.The fse performed teach washer and the instrument subsequently passed qc.The internal immucor record number for this report is (b)(4).
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpectedly negative antibody screen when tested on a galileo neo instrument, which was involved in a transfusion reaction investigation.